Document Type : Research Paper


1 Department of Mathematics, Khazar University, AZ1096, Baku, Azerbaijan and Department of Non-harmonic analysis, Institute of Mathematics and Mechanics of NAS of Azerbaijan, AZ1141, Baku, Azerbaijan.

2 Department of Non-harmonic analysis", Institute of Mathematics and Mechanics of NAS of Azerbaijan, AZ1141, Baku, Azerbaijan.


In the present work the space  $L_{p;r} $ which is continuously embedded into $L_{p} $  is introduced. The corresponding Hardy spaces of analytic functions are defined as well. Some properties of the functions from these spaces are studied. The analogs of some results in the classical theory of Hardy spaces are proved for the new spaces. It is shown that the Cauchy singular integral operator is bounded in $L_{p;r} $. The problem of basisness of the system  $\left\{A\left(t\right)e^{{\mathop{\rm int}} }; B\left(t\right)e^{-{\mathop{\rm int}} } \right\}_{n\in Z_{+} }, $  is also considered. It is shown that under an additional condition this system forms a basis in $L_{p;r} $  if and only if the Riemann-Hilbert problem has a unique solution in corresponding Hardy class ${  H}_{p;r}^{+} \times {  H}_{p;r}^{+} $.


Main Subjects

[1] D.R. Adams, Morrey spaces, Springer, 2016.
[2] B.T. Bilalov, On isomorphisms of two bases in $L_{p}$, Fundam. Prikl. Mat., 1 (1995), pp. 1091-1094.
[3] B.T. Bilalov, T.B. Gasymov, and A.A. Guliyeva, On solvability of Riemann boundary value problem in Morrey-Hardy classes, Turkish J. Math., 40 (2016), pp. 1085-1101.
[4] B.T. Bilalov and Z.G. Guseynov, Basicity of a system of exponents with a piece-wise linear phase in variable spaces, Mediterr. J. Math., 9 (2012), pp. 487-498.
[5] B.T. Bilalov and Z.G. Guseynov, On the basicity from exponents in Lebesgue spaces with variable exponents, TWMS J. Pure Appl. Math., 1 (2010), pp. 14-23.
[6] B.T. Bilalov and A.A. Quliyeva, On basicity of exponential systems in Morrey-type spaces, Internat. J. Math., 25 (2014), 10 pages.
[7] B.T. Bilalov and Z.Q. Quseynov, Bases from exponents in Lebesgue spaces of functions with variable summability exponent, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci., XXVIII(1) (2008), pp. 43-48.
[8] J.B. Conway, Functions of one complex variable, II, Springer-Verlag, 2012.
[9] D.V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue spaces: Foundations and Harmonic Analysis, Springer, 2013.
[10] L. Diening, P. Harjulehto, P. Hasto, and M. Ruzicka, Lebesgue and Sobolev spaces with variable exponents, Springer-Verlag, Berlin, 2017.
[11] G.M. Goluzin, Geometric theory of functions of complex variables, AMS Trans. Math. Monographes, 29, 1969.
[12] D.M. Israfilov and N.P. Tozman, Approximation in Morrey--Smirnov classes, Azerb. J. Math., 1 (2011), pp. 99-113.
[13] Y. Katznelson, Sets of uniqueness for some classes of trigonometric series, Bull. Amer. Math. Soc., 70 (1964), 722-723.
[14] V. Kokilashvili, A. Meskhi, H. Rafeiro, and S. Samko, Integral Operators in Non-standard function spaces, Birkhauser, 2, 2016.
[15] P. Koosis, Introduction to $H_p$ spaces, 2nd edition, CUP, 1998.
[16] S.M. Nikolski, Approximation of functions of several variables and embedding theorems, Nauka, Moscow, 1969.